# SDR 96ZZZX4350

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1100
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LEFT MAIN LANDING GEAR RIB FITTING INBOARD FACE IS RUSTED AND PITTED NEAR RETRACT ACTUATOR.  REMOVED DAMAGED AREA AND REPAIRED PER SRM 57-14-00.  (X)
